# SDR CALA2025041103682

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 68,501 hours, 22,618 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY POWER RESERVER HAS BEEN PINNED FOR REMOVAL OF ESCAPE SLIDE REF LOGPAGE 4438790 PER AMM 25-66-01-004-154 REMOVED DOOR 2 LEFT EMERGENCY POWER RESERVOIR PINS. VERIFIED L2 DOOR EMERGENCY RESERVOIR SAFETY PIN REMOVED.
